# SDR COMA9960500

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 601R751461
- Condition: Malfunctioned
- Location: Nlg Doors
- Part time: 4,246 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD PULSATING SOUND FROM NLG AREA.  REPLACED THE NLG DOORS SELECTOR VALVE.
